Alert archive / Missouri / Severe Thunderstorm Warnings in 2006
Severe Thunderstorm Warning 407, NWS St. Louis, MO
NWS St. Louis, MO issued this severe thunderstorm warning at Jul 13, 2006, 5:40 PM CDT for Callaway County, Missouri. It was in force for 50 min. No storm report in the archive falls inside the area while it was in force.
The area
The outline as issued.
The facts
- Issued
- Jul 13, 2006, 5:40 PM CDT (22:40 UTC)
- Expired
- Jul 13, 2006, 6:30 PM CDT
- In force
- 50 min
- Issued by
- NWS St. Louis, MO
- Area
- Counties, with a storm outline in the text
County Callaway County, MO
The radar
The St Louis radar (KLSX), 100 km from the middle of the area, began a volume at 22:40 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
Did it verify
Not verified. The Iowa Environmental Mesonet's Cow found no qualifying storm report inside this severe thunderstorm warning while it was in force. That is not proof nothing happened: reports are thin where few people live.
Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.
The nearest sounding before it
Springfield, MO (KSGF), launched 12:00Z, 10.7 hours before the alert went out and 287 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 379 J/kg
- Mixed-layer CIN
- -166 J/kg
- Mixed-layer LCL
- 1691 m above ground
- 0-6 km bulk shear
- 14 kt
- 0-1 km storm-relative helicity
- 19 m²/s²
- 0-3 km storm-relative helicity
- 45 m²/s²
- Significant tornado parameter
- 0.0
- Supercell composite
- 0.0
The text
As transmitted, in the capitals the NWS used until 2016.
000
WUUS53 KLSX 132241
SVRLSX
MOC027-132330-
/O.NEW.KLSX.SV.W.0407.060713T2240Z-060713T2330Z/
BULLETIN - EAS ACTIVATION REQUESTED
SEVERE THUNDERSTORM WARNING
NATIONAL WEATHER SERVICE ST LOUIS MO
540 PM CDT THU JUL 13 2006
THE NATIONAL WEATHER SERVICE IN ST LOUIS HAS ISSUED A
* SEVERE THUNDERSTORM WARNING FOR...
NORTHEASTERN CALLAWAY COUNTY IN CENTRAL MISSOURI
* UNTIL 630 PM CDT
* AT 535 PM CDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED A
SEVERE THUNDERSTORM CAPABLE OF PRODUCING NICKEL SIZE HAIL...AND
DAMAGING WINDS IN EXCESS OF 60 MPH. THIS STORM WAS LOCATED 4 MILES
WEST OF WILLIAMSBURG...OR ABOUT 10 MILES EAST OF FULTON...AND
MOVING NORTHEAST AT 25 MPH.
* LOCATIONS IMPACTED INCLUDE...
SHAMROCK...
WILLIAMSBURG...
SEVERE THUNDERSTORMS PRODUCE DAMAGING WIND IN EXCESS OF 60 MPH...
DESTRUCTIVE HAIL...DEADLY LIGHTNING...AND VERY HEAVY RAIN. FOR YOUR
PROTECTION MOVE TO AN INTERIOR ROOM ON THE LOWEST FLOOR OF YOUR HOME
OR BUSINESS. HEAVY RAINS FLOOD ROADS QUICKLY SO DO NOT DRIVE INTO
AREAS WHERE WATER COVERS THE ROAD.
LAT...LON 3887 9192 3883 9179 3891 9164 3906 9165
3907 9185
$$
BRITT2 follow-up statements
000 WWUS53 KLSX 132302 SVSLSX SEVERE WEATHER STATEMENT NATIONAL WEATHER SERVICE ST LOUIS MO 602 PM CDT THU JUL 13 2006 MOC027-132330- /O.CON.KLSX.SV.W.0407.000000T0000Z-060713T2330Z/ CALLAWAY MO- 602 PM CDT THU JUL 13 2006 ...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT UNTIL 630 PM CDT FOR NORTHEASTERN CALLAWAY COUNTY... AT 600 PM CDT...NATIONAL WEATHER SERVICE DOPPLER RADAR CONTINUED TO INDICATE A SEVERE THUNDERSTORM CAPABLE OF PRODUCING NICKEL SIZE HAIL...AND DAMAGING WINDS IN EXCESS OF 60 MPH. THIS STORM WAS LOCATED NEAR WILLIAMSBURG...OR ABOUT 11 MILES EAST OF FULTON...MOVING SOUTHEAST AT 5 MPH. LOCATIONS NEAR THE PATH OF THE SEVERE THUNDERSTORM INCLUDE... WILLIAMSBURG. SEVERE THUNDERSTORMS PRODUCE DAMAGING WIND IN EXCESS OF 60 MPH...DESTRUCTIVE HAIL...DEADLY LIGHTNING...AND VERY HEAVY RAIN. FOR YOUR PROTECTION MOVE TO AN INTERIOR ROOM ON THE LOWEST FLOOR OF YOUR HOME OR BUSINESS. HEAVY RAINS FLOOD ROADS QUICKLY SO DO NOT DRIVE INTO AREAS WHERE WATER COVERS THE ROAD. LAT...LON 3890 9183 3884 9178 3886 9165 3906 9165 $$ BRITT
000 WWUS53 KLSX 132328 SVSLSX SEVERE WEATHER STATEMENT NATIONAL WEATHER SERVICE ST LOUIS MO 627 PM CDT THU JUL 13 2006 MOC027-132337- /O.EXP.KLSX.SV.W.0407.000000T0000Z-060713T2330Z/ CALLAWAY MO- 627 PM CDT THU JUL 13 2006 ...THE SEVERE THUNDERSTORM WARNING FOR NORTHEASTERN CALLAWAY COUNTY EXPIRES AT 630 PM CDT... THE STORM WHICH PROMPTED THE WARNING HAS WEAKENED AND NO LONGER APPEARED TO BE SEVERE. LAT...LON 3890 9183 3884 9178 3886 9165 3906 9165 $$ BRITT
What forecasters said that day
The local office's own words before this severe thunderstorm warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS St. Louis, MO wrote its last area forecast discussion before this severe thunderstorm warning went out at Jul 13, 2:02 PM CDT, 3 hours 38 minutes earlier.
Area forecast discussion, Jul 13, 2:02 PM CDT, 3 hours 38 minutes before
AREA FORECAST DISCUSSION
NATIONAL WEATHER SERVICE ST LOUIS MO
202 PM CDT THU JUL 13 2006
.DISCUSSION...
SCATTERED THUNDERSTORMS WILL CONTINUE THIS EVENING AS ATMOSPHERE
REMAINS UNSTABLE AND UNCAPPED ACROSS MUCH OF THE CWA. OTHERWISE
ATTENTION TURNS TO THE NORTHWEST WHERE MCS IS DEVELOPING ACROSS
NEBRASKA AND IOWA THIS AFTERNOON. A SOUTHEAST MOVEMENT IS EXPECTED
WITH THIS CONVECTIVE SYSTEM...BRINGING IT ACROSS NORTHWESTERN HALF
OF THE CWA OVERNIGHT.
DECAYING MCS...RESIDUAL BOUNDARIES...AND A CONTINUED UNSTABLE
ATMOSPHERE WARRANTS CHANCE POPS FOR CONVECTION ON FRIDAY BEFORE HIGH
PRESSURE BUILDS ACROSS REGION. TEMPERATURES SHOULD BE HELD DOWN A
FEW DEGREES TOMORROW GIVEN CONVECTIVE DEBRIS AND RAINFALL.
HOT AND HUMID CONDITIONS ARE EXPECTED SATURDAY THRU THE MIDDLE OF
NEXT WEEK AS A LARGE RIDGE OF HIGH PRESSURE BUILDS ACROSS MISSOURI
AND ILLINOIS. TEMPERATURES IN THE MID 90S AND DEWPOINTS IN THE 70S
WILL RESULT IN HEAT INDICES BETWEEN 100 AND 110 DEGREES DURING THE
AFTERNOON AND EVENING HOURS EACH DAY. HEAT ADVISORY CRITERIA LOOKS
TO BE MET FOR THREE OR MORE CONSECUTIVE DAYS IN THE ST. LOUIS
METROPOLITAN AREA AND THEREFORE PLAN ON ISSUING AN EXCESSIVE HEAT
WATCH FOR SATURDAY THROUGH WEDNESDAY. BELIEVE OTHER AREAS OF CWA
WILL SEE HEAT ADVISORIES AS WELL...BUT THE METRO AREA WILL SEE THE
GREATEST LIKELIHOOD OF HAVING EXCESSIVE HEAT WARNING ISSUED FOR
IT. LITTLE CHANCE OF RAIN THROUGHOUT THE EXTENDED AS ATMOSPHERE
REMAINS CAPPED UNDER HIGH PRESSURE.
CVKING
&&
.AVIATION...
FOR THE 18Z TAFS...THE AIR MASS HAS BECOME VERY UNSTABLE WITH MUCAPES
AOA 3000 J/KG ACRS ERN MO AND EXTREME WRN IL WHERE WKLY CONVERGENT
SFC FLOW EXISTS. THERE IS QUITE A BIT OF CU WITHIN THIS ZONE AND
THE LASTEST LAPS DATA INDICATES LITTLE IF ANY CAP REMAINS. OTHER
THAN AN ISOLD TSRA OVR JEFFERSON COUNTY...30 NM SOUTH OF
KSTL...THE AREA IS CURRENTLY VOID OF DEEP CONVECTION. ANTICIPATING
THAT WE WILL SEE ADDITIONAL SCT TSRA DEVELOPMENT AS THE AFTERNOON
PROGRESSES WITHIN THE INSTABILITY/CONVERGENCE AXIS. HOWEVER
CONFIDENCE OF ANY OF THIS DIRECTLY IMPACTING THE TERMINALS IS LOW
AND THEREFORE HAVE FCST VICINITY ATTM AND WL AMEND IF A DIRECT
IMPACT APPEARS MORE LIKELY. SCT TSRA WHICH DEVELOP THIS AFTERNOON
SHUD LAST INTO THE EARLY EVENING THEN DSIPT. A MORE ORGANIZED AREA
OF TSRA IS EXPECTED OVR THE NCNTRL PLAINS/UPR MS VLY REGION THIS
AFTERNOON AND EVENING. THIS CONVECTION IS EXPECTED TO GROW INTO A
LARGE MCS AND EVENTUALLY TRACK SEWD INTO MO AND WCNTRL IL LATE
TNGT THEN DSIPT AS IT MOVES THRU ERN MO/SW IL EARLY ON FRI MRNG.
GLASS
&&
.LSX WATCHES/WARNINGS/ADVISORIES...
MO...EXCESSIVE HEAT WATCH FROM SATURDAY AFTERNOON THROUGH WEDNESDAY
EVENING FOR ST. CHARLES-ST. LOUIS-ST. LOUIS CITY.
HEAT ADVISORY UNTIL 6 PM CDT THIS AFTERNOON FOR ST. LOUIS CITY.
IL...EXCESSIVE HEAT WATCH FROM SATURDAY AFTERNOON THROUGH WEDNESDAY
EVENING FOR MADISON IL-ST. CLAIR IL.
&&
WFO LSXHazardous weather outlook, Jul 13, 3:21 PM CDT, 2 hours 19 minutes before
HAZARDOUS WEATHER OUTLOOK NATIONAL WEATHER SERVICE ST LOUIS MO 321 PM CDT THU JUL 13 2006 ILZ100-101-MOZ061-063-141200- MADISON IL-ST. CHARLES-ST. CLAIR IL-ST. LOUIS- 321 PM CDT THU JUL 13 2006 ...EXCESSIVE HEAT WATCH IN EFFECT FROM SATURDAY AFTERNOON THROUGH WEDNESDAY EVENING... THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF SOUTHWEST ILLINOIS AND EAST CENTRAL MISSOURI. .DAY ONE...TONIGHT SCATTERED THUNDERSTORMS WILL BE POSSIBLE THIS EVENING. A FEW OF THE STORMS COULD PRODUCE STRONG AND GUSTY WINDS OF 50 MPH OR GREATER...LOCALLY HEAVY RAINFALL...FREQUENT CLOUD TO GROUND LIGHTNING...AND SMALL HAIL. .DAYS TWO THROUGH SEVEN...FRIDAY THROUGH WEDNESDAY THE CHANCE OF THUNDERSTORMS WILL CONTINUE ON FRIDAY AS AN UPPER LEVEL DISTURBANCE MOVES SLOWLY SOUTHEASTWARD THROUGH THE REGION. WHILE THERE WILL BE A BRIEF RESPITE IN THE HOT WEATHER ON FRIDAY... THE HEAT AND HUMIDITY WILL RETURN THIS WEEKEND AND CONTINUE THROUGH THE MIDDLE OF NEXT WEEK. HIGH TEMPERATURES DURING MUCH OF THIS PERIOD WILL AVERAGE IN THE MIDDLE 90S. SUNDAY AND MONDAY LOOK ESPECIALLY HOT WITH HIGHS IN THE UPPER 90S. THESE EXPECTED HIGH TEMPERATURES COMBINED WITH HIGH HUMIDITY LEVELS WILL RESULT IN AFTERNOON HEAT INDEX VALUES BETWEEN 105 AND 110 DEGREES FOR AN EXTENDED PERIOD. .SPOTTER INFORMATION STATEMENT... SPOTTERS ARE ASKED TO RELAY ANY SEVERE WEATHER REPORTS TO THE NATIONAL WEATHER SERVICE IN ST. LOUIS. MOZ064-141200- ST. LOUIS CITY- 321 PM CDT THU JUL 13 2006 ...HEAT ADVISORY IN EFFECT UNTIL 6 PM CDT THIS AFTERNOON... ...EXCESSIVE HEAT WATCH IN EFFECT FROM SATURDAY AFTERNOON THROUGH WEDNESDAY EVENING... THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF EAST CENTRAL MISSOURI. .DAY ONE...TONIGHT A HEAT ADVISORY IS IN EFFECT THIS EVENING FOR THE CITY OF ST. LOUIS AS TEMPERATURES IN THE MIDDLE 90S WILL COMBINE WITH THE HUMID CONDITIONS TO CREATE HEAT INDICES AROUND 105 DEGREES. SCATTERED THUNDERSTORMS WILL BE POSSIBLE THIS EVENING. A FEW OF THE STORMS COULD PRODUCE STRONG AND GUSTY WINDS OF 50 MPH OR GREATER...LOCALLY HEAVY RAINFALL...FREQUENT CLOUD TO GROUND LIGHTNING...AND SMALL HAIL. .DAYS TWO THROUGH SEVEN...FRIDAY THROUGH WEDNESDAY THE CHANCE OF THUNDERSTORMS WILL CONTINUE ON FRIDAY AS AN UPPER LEVEL DISTURBANCE MOVES SLOWLY SOUTHEASTWARD THROUGH THE REGION. WHILE THERE WILL BE A BRIEF RESPITE IN THE HOT WEATHER ON FRIDAY... THE HEAT AND HUMIDITY WILL RETURN THIS WEEKEND AND CONTINUE THROUGH THE MIDDLE OF NEXT WEEK. HIGH TEMPERATURES DURING MUCH OF THIS PERIOD WILL AVERAGE IN THE MIDDLE 90S. SUNDAY AND MONDAY LOOK ESPECIALLY HOT WITH HIGHS IN THE UPPER 90S. THESE EXPECTED HIGH TEMPERATURES COMBINED WITH HIGH HUMIDITY LEVELS WILL RESULT IN AFTERNOON HEAT INDEX VALUES BETWEEN 105 AND 110 DEGREES FOR AN EXTENDED PERIOD. .SPOTTER INFORMATION STATEMENT... SPOTTERS ARE ASKED TO RELAY ANY SEVERE WEATHER REPORTS TO THE NATIONAL WEATHER SERVICE IN ST. LOUIS. ILZ058>060-064-065-069-070-074-079-095>099-102-MOZ018-019-026-027- 034>036-041-042-047>052-059-060-062-065-072>075-084-085-099- 141200- ADAMS IL-AUDRAIN-BOND IL-BOONE-BROWN IL-CALHOUN IL-CALLAWAY- CLINTON IL-COLE-CRAWFORD-FAYETTE IL-FRANKLIN-GASCONADE-GREENE IL- IRON-JEFFERSON-JERSEY IL-KNOX-LEWIS-LINCOLN-MACOUPIN IL-MADISON- MARION-MARION IL-MONITEAU-MONROE-MONROE IL-MONTGOMERY- MONTGOMERY IL-OSAGE-PIKE-PIKE IL-RALLS-RANDOLPH IL-REYNOLDS- SHELBY-ST. FRANCOIS-STE. GENEVIEVE-WARREN-WASHINGTON- WASHINGTON IL- 321 PM CDT THU JUL 13 2006 THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF EASTERN AND CENTRAL MISSOURI AS WELL AS SOUTHWEST ILLINOIS. .DAY ONE...TONIGHT SCATTERED THUNDERSTORMS WILL BE POSSIBLE THIS EVENING. A FEW OF THE STORMS COULD PRODUCE STRONG AND GUSTY WINDS OF 50 MPH OR GREATER...LOCALLY HEAVY RAINFALL...FREQUENT CLOUD TO GROUND LIGHTNING...AND SMALL HAIL. .DAYS TWO THROUGH SEVEN...FRIDAY THROUGH WEDNESDAY THE CHANCE OF THUNDERSTORMS WILL CONTINUE ON FRIDAY AS AN UPPER LEVEL DISTURBANCE MOVES SLOWLY SOUTHEASTWARD THROUGH THE REGION. HEAT AND HUMIDITY WILL RETURN THIS WEEKEND AND CONTINUE THROUGH THE MIDDLE OF NEXT WEEK. HIGH TEMPERATURES DURING MUCH OF THIS PERIOD WILL AVERAGE IN THE MIDDLE 90S. SUNDAY AND MONDAY LOOK ESPECIALLY HOT WITH HIGHS IN THE UPPER 90S. THESE EXPECTED HIGH TEMPERATURES COMBINED WITH HIGH HUMIDITY LEVELS WILL RESULT IN AFTERNOON HEAT INDEX VALUES BETWEEN 100 AND 105 DEGREES FOR AN EXTENDED PERIOD. .SPOTTER INFORMATION STATEMENT... SPOTTERS ARE ASKED TO RELAY ANY SEVERE WEATHER REPORTS TO THE NATIONAL WEATHER SERVICE IN ST. LOUIS. CVKING
In the hours before
Local storm report, Jul 13, 4:27 PM CDT, 1 hour 13 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE ST LOUIS MO
427 PM CDT THU JUL 13 2006
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0314 PM TSTM WND DMG PACIFIC 38.48N 90.75W
07/13/2006 FRANKLIN MO EMERGENCY MNGR
A FEW TREES DOWN IN TOWN...WINDS ESTIMATED AT 60 MPH.
&&
JKRAMPERLocal storm report, Jul 13, 4:40 PM CDT, 1 hour before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE ST LOUIS MO
440 PM CDT THU JUL 13 2006
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0430 PM DOWNBURST 3 SE FULTON 38.82N 91.91W
07/13/2006 CALLAWAY MO LAW ENFORCEMENT
SEVERAL LARGE BRANCHES DOWN. ONE TREE UPROOTED. COUNTY
ROADS 102W 113N
&&
RPRZYBYLINSKILocal storm report, Jul 13, 4:42 PM CDT, 58 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE ST LOUIS MO
442 PM CDT THU JUL 13 2006
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0435 PM HAIL 2 E MAYWOOD 39.95N 91.57W
07/13/2006 E0.75 INCH LEWIS MO AIRPLANE PILOT
ALSO SOME TREE LIMBS DOWN. AT HIGHWAY Z AND 280TH STREET.
&&
JKRAMPERLocal storm report, Jul 13, 4:43 PM CDT, 57 minutes before
PRELIMINARY LOCAL STORM REPORT...CORRECTED
NATIONAL WEATHER SERVICE ST LOUIS MO
443 PM CDT THU JUL 13 2006
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0435 PM HAIL 2 E MAYWOOD 39.95N 91.57W
07/13/2006 E0.75 INCH LEWIS MO TRAINED SPOTTER
ALSO SOME TREE LIMBS DOWN. AT HIGHWAY Z AND 280TH STREET.
&&
JKRAMPERLocal storm report, Jul 13, 5:02 PM CDT, 38 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE ST LOUIS MO
502 PM CDT THU JUL 13 2006
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0455 PM HAIL NEW HAVEN 38.61N 91.22W
07/13/2006 M0.88 INCH FRANKLIN MO TRAINED SPOTTER
NICKLE SIZE HAIL REPORTED BY SEVERE WEATHER SPOTTER
&&
RPRZYBYLINSKILocal storm report, Jul 13, 5:30 PM CDT, 10 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE ST LOUIS MO
530 PM CDT THU JUL 13 2006
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0517 PM HAIL URSA 40.07N 91.37W
07/13/2006 M0.75 INCH ADAMS IL TRAINED SPOTTER
REPORTED BY TRAINED SPOTTER
&&
RPRZYBYLINSKIThe office that day
Everything else NWS St. Louis, MO issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Jul 13, 10:40 AM CDT | Heat Advisory | LSX | City of Saint Louis | 7 hr |
| Jul 13, 2:09 PM CDT | Severe Thunderstorm Warning | LSX | Sainte Genevieve, Saint Francois | 51 min |
| Jul 13, 2:50 PM CDT | Severe Thunderstorm Warning | LSX | Jefferson, Washington | 40 min |
| Jul 13, 3:09 PM CDT | Excessive Heat Watch | LSX | Saint Charles, Saint Louis, City of Saint Louis | 13 hr |
| Jul 13, 3:19 PM CDT | Severe Thunderstorm Warning | LSX | Franklin | 41 min |
| Jul 13, 3:42 PM CDT | Severe Thunderstorm Warning | LSX | Lewis, Marion, Shelby | 63 min |
| Jul 13, 3:54 PM CDT | Severe Thunderstorm Warning | LSX | Franklin | 66 min |
| Jul 13, 4:10 PM CDT | Severe Thunderstorm Warning | LSX | Callaway | 50 min |
| Jul 13, 4:26 PM CDT | Severe Thunderstorm Warning | LSX | Audrain, Boone | 49 min |
| Jul 13, 4:46 PM CDT | Severe Thunderstorm Warning | LSX | Lewis, Marion | 44 min |
| Jul 13, 4:54 PM CDT | Severe Thunderstorm Warning | LSX | Franklin, Warren | 51 min |
| Jul 13, 5:22 PM CDT | Severe Thunderstorm Warning | LSX | Montgomery | 38 min |
Nearby
Severe Thunderstorm Warnings in Missouri, 2006Every severe thunderstorm warning in 2006
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.